# SDR YENA20120526484

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 27,001 hours, 9,556 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: LSEBUTK1400101
- Part serial: 05679
- Condition: Damaged
- Location: Cabin
- Part time: 1,515 hours, 547 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 195 JFK-LAS, F/A SMELLED SMOKE COMING FROM ROW 15-17.  MECH ON BOARD SAID LTV FAN LIGHT WAS ON IN ROW 25 (LTV SYS-ALL).  PERFORMED LTV ELECTRICAL ODOR SYSTEM INTEGRITY CHECK FOUND BURNED SOCKET ON SEAT TO SEAT CABLE 14R-15R.  REMOVED AND REPLACED SEAT TO SEAT CABLE 14R-15R.  OPS CHECK ON LTV SYSTEM GOOD.
